• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Physic”

Paper   IPM / Physic / 15122
   School of Physics
  Title: Asymptotic Symmetries in pForm Theories
  Author(s):
1 . H.R. Afshar
2 . E. Esmaeili
3 . M.M. Sheikh-Jabbari
  Status: Published
  Journal: JHEP
  Vol.: 05
  Year: 2018
  Pages: 042
  Supported by: IPM
  Abstract:
We consider (p+1)-form gauge fields in flat (2p+4)-dimensions for which the radiation and the Coulomb solutions have the same asymptotic falloff behavior. Imposing appropriate falloff behavior on fields and adapting a Maxwell-type action, we construct the boundary term which renders the action principle well-defined in the Lorenz gauge. We then compute conserved surface charges and the corresponding asymptotic charge algebra associated with nontrivial gauge transformations. We show that for p ≥ 1 cases we have three sets of conserved asymptotic charges associated with exact, coexact and zero-mode parts of the corresponding p-form gauge transformations on the asymptotic S2p+2. The coexact and zero-mode charges are higher form extensions of the four dimensional electrodynamics case (p=0), and are commuting. Charges associated with exact gauge transformations have no counterparts in four dimensions and form infinite copies of Heisenberg algebras. We briefly discuss physical implications of these charges and their algebra.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right